Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Gauss-Bonnet theorems for noncompact surfaces

Author: Steven Rosenberg
Journal: Proc. Amer. Math. Soc. 86 (1982), 184-185
MSC: Primary 53C20; Secondary 53C99
MathSciNet review: 663893
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53C20, 53C99

Retrieve articles in all journals with MSC: 53C20, 53C99

Additional Information

PII: S 0002-9939(1982)0663893-8
Article copyright: © Copyright 1982 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia